IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The arithmetical invariants of quadratic forms


Author: Gordon Pall
Journal: Bull. Amer. Math. Soc. 51 (1945), 185-197
DOI: https://doi.org/10.1090/S0002-9904-1945-08307-4
MathSciNet review: 0012641
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Braun, Journal für Mathematik vol. 182 (1940) pp. 32-49. MR 2351
  • 2. G. Eisenstein, Journal für Mathematik vol. 35 (1847) pp. 117-136.
  • 3. H. Hasse, Journal für Mathematik vol. 152 (1923) pp. 129-148 and 205-224.
  • 4. K. Hensel, Zahlentheorie, 1913.
  • 5. E. Landau, Vorlesungen über Zahlentheorie, I.
  • 6. H. Minkowski, Gesammelte Abhandlungen, I.
  • 7. G. Pall, Quart. J. Math. vol. 6 (1935) pp. 30-51.
  • 8. C. L. Siegel, Amer. J. Math. vol. 63 (1941) pp. 658-680. MR 5506
  • 9. H. J. S. Smith, Collected mathematical papers, I, pp. 510 et seq.; II, pp. 623 et seq.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08307-4

American Mathematical Society